# SDR EE4Y2024042820005

- Difficulty date: April 28, 2024
- Submitted: April 28, 2024
- Operation: General aviation
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 36,755 hours, 24,270 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT TASK INSPECTION 53-260-002 REAR FUSELAGE AFT PASS DOOR RH SIDE FR68DOORSTOP FITTING # 1 AREA I/B LOWER FASTENER HOLE WITH CRACK WAS FOUND. COOPESA PERFORMEDREPAIR IN ACCORDANCE A320 SRM TASK 53-41-12-300-011. DUE DEVIATION DURING REPAIR ACCOMPLISHMENT DETAILS WERE SENT TO AIRBUS TO GET PERMANENT REPAIR INSTRUCTIONS AND FINAL APPROVAL.AIRBUS PROVIDED REPAIR INSTRUCTIONS.THIS REPAIR IS COVERED WITH COOPESAJOB A1P077 ITEM 2-18.
